Use Of Drugs When The Disease Just Relapses?
I want to ask, I have bronitis, but the recurrence was just before dawn, the doctor gave me syrup and 250mg seretide medicine. During the treatment period, the symptoms began to subside until 3m, but the discus drug is still there 20 times, can I use it again when I relapse again tightness in the moon now I just feel again? Please explain, thanks
Hello Wiwin Winarti,
Bronchitis is inflammation of the bronchial respiratory tract. Bronchitis can be acute (short-term) and then cured or also chronic (long-term permanent symptoms). Chronic bronchitis is often experienced by patients aged> 40 years, with a history of smoking, exposure to smoke (including cigarettes) and long-term dust.
Symptoms of bronchitis are as follows:
Shortness of breath, abnormal breath sounds
Fever sometimes, sometimes not
The diagnosis of bronchitis is based on a history of complaints, physical examination, and also investigations such as chest x-rays. Treatment for bronchitis includes administering drugs to dilate the respiratory tract, drugs to help expel phlegm, and medications to treat other complaints. In some patients, chest physiotherapy is recommended to help expel phlegm and help improve respiratory function.
Seretide disc drug, containing salmeterol and fluticasone (corticosteroid group). Salmeterol is one drug to dilate the respiratory tract (bronchodilators). There are bronchodilators that work fast and some work long, some are used for acute attacks of tightness (recovering symptoms quickly) or also to control to prevent attacks. The drug you mentioned is used more routinely according to doctor's instructions with the aim of preventing or reducing acute attacks of shortness. This seretide drug must be used within a certain period of time before the benefits can be felt. It is different from other types of drugs that can be used when / once in a while when crowded.
This type of bronchodilator drug should not be used carelessly let alone many times without the appropriate dose from a doctor. The most common side effect is palpitations, but what is feared is heart rhythm disorders that can be life threatening. If you experience severe shortness of breath you should immediately go to the nearest Emergency Department Hospital. If there are minor complaints, you should check with your doctor so that it can be determined that the drug needs to be continued and how long it should be continued. Thus the explanation from me, hopefully useful.